To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

Mean square convergence o… - University of Gothenburg, Sweden Till startsida
To content Read more about how we use cookies on

Mean square convergence of a semidiscrete scheme for SPDEs of Zakai type driven by square integrable martingales

Conference paper
Authors Annika Lang
Published in Procedia Computer Science
Volume 1
Issue 1
Pages 1615-1623
ISSN 1877-0509
Publication year 2010
Published at Department of Mathematical Sciences, Mathematical Statistics
Pages 1615-1623
Language en
Keywords Euler-Maruyama scheme , Lévy process , Mean square convergence , Numerical scheme , Stochastic partial differential equations , Zakai equation
Subject categories Probability Theory and Statistics, Numerical analysis


In this short note, a direct proof of L2 convergence of an Euler-Maruyama approximation of a Zakai equation driven by a square integrable martingale is shown. The order of convergence is as known for real-valued stochastic differential equations and for less general driving noises O(√Δt) for a time discretization step size Δt. © 2010 Published by Elsevier Ltd.

Page Manager: Webmaster|Last update: 9/11/2012

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?